IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / Next SR Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Software Radio (SR) [schedule] [select]
Chair Hiroshi Harada
Vice Chair Yukitoshi Sanada, Kazuhiro Uehara
Secretary Junichi Takada, Hiroshi Tsurumi
Assistant Kei Sakaguchi, Takeo Fujii

Conference Date Wed, May 11, 2005 09:00 - 18:00
Thu, May 12, 2005 09:30 - 16:40
Topics Memorial Conference on Renewal of IEICE Software Radio Technical Group 
Conference Place Yokohama National University 
Transportation Guide http://www.ynu.ac.jp/ynu_e/Campus-2.html
Contact
Person
Prof. Ryuji Kohno

Wed, May 11 AM  Current and Future Trends of SDR -from International Point of View-
Chair: Ryuji Kohno (Yokohama National University)
09:00 - 12:00
(1) 09:00-09:30 "Progress and Divergence of Software Reconfigurable System in Academia and Industry"
Ryuji Kohno (Yokohama National University)
(2) 09:30-10:00 "Cognitive Radio Promises and Challenges"
Paul J Kolodzy (Kolodzy Consulting)
(3) 10:00-10:30 "End-to-End Reconfigurability (E2R) Research Perspectives"
Didier Bourse (Motorola Labs)
  10:30-10:50 Break ( 20 min. )
(4) 10:50-12:00 Panel Discussion
  12:00-13:30 Lunch Break ( 90 min. )
Wed, May 11 PM  Invited Speech
13:30 - 18:00
(5) 13:30-14:05 TBD
Takao Onoue (Osaka Univ.)
(6) 14:05-14:40 Recent Reconfigurable Systems/Dynamically Reconfigurable Systems
Hideharu Amano (Keio Univ.)
  14:40-14:55 Break ( 15 min. )
(7) 14:55-15:30 Wide-band front-end of SDR terminal - A study for automatic gain control -
Takahiko Kishi, Atsuya Yokoi (Samsung Yokohama Research)
(8) 15:30-16:05 A Study on Low-Power A-to-D Converter for Next Generation Mobile Comunication System
Takafumi Yamaji, Tomohiko Ito, Daisuke Kurose, Takeshi Ueno, Tetsuro Itakura (Toshiba Corporation)
  16:05-16:20 Break ( 15 min. )
(9) 16:20-16:55 Development of MIMO Software Defined Radio at 5GHz band
Kei Sakaguchi, Kei Mizutani, Jun-ichi Takada, Kiyomichi Araki
(Tokyo Institute of Technology)
(10) 16:55-17:30 Ad-hoc Cognitive Radio Cooperated with MAC Layer
Takeo Fujii, Yasuo Suzuki (Tokyo Univerisity of Agiriculture and Technology)
(11) 17:30-18:00 Presentation from the Chair of Software Radio Technical Group
Hiroshi Harada (NICT)
Thu, May 12 AM  Expectations and Demands for SR-TG from Related Technical Group of IEICE
Chair: Hiroshi Harada (NICT)
09:30 - 12:20
(1) 09:30-09:50 Seiichi Sampei (Osaka University, RCS-TG)
(2) 09:50-10:10 Yoshio Karasawa (University of Electro-Communications, AP-TG)
(3) 10:10-10:30 Noriharu Suematsu (Mitsubishi Electric, MW-TG)
(4) 10:30-10:50 Tetsushi Ikegami (Meiji University, WBS-TG)
  10:50-11:10 Break ( 20 min. )
(5) 11:10-12:20 Panel Discussion
  12:20-13:20 Lunch Break ( 60 min. )
Thu, May 12 PM 
13:30 - 16:40
(6) 13:30-13:55 Experimental Investigation of Undersampling for Adjacent Channel Interference Cancellation Scheme Anas Muhamad Bostamam, Yukitoshi Sanada (Keio Univ.)
(7) 13:55-14:20 A New Software Radio Prototype for W-CDMA, IEEE802.11 wireless LAN, and digital terrestrial TV Hiroshi Harada (NICT)
(8) 14:20-14:45 Software Architecture and Device-related Interfaces of Software Defined Radio based on SCAv2.2 Yusuke Kanahashi, Isao Teshima, Satoru Nakamura, Mitsuyuki Goami, Takuzo Fujii (Hitachi Kokusai Electric)
  14:45-15:00 Break ( 15 min. )
(9) 15:00-15:25 A Software Antenna Based on Eigenvalue Decomposition Applied on DS/SS Systems Mika Ohyama, Yukihiro Kamiya, Takeo Fujii, Yasuo Suzuki (TUAT)
(10) 15:25-15:50 Transmission Power Control Optimization of UWB Terminals to Avoid Interference to Wireless LAN Based on Cognitive Radio Concept Marie Endo, Kyoichi Obana, Kentaro Ikemoto, Ryuji Kohno (Yokohama National Univ.)
(11) 15:50-16:15 A Study on Environmental Monitoring Method and Route Control Method in Ad Hoc Network
Kouji Enda, Kentaro Ikemoto, Ryuji Kohno (Yokohama National Univ.)
(12) 16:15-16:40 A Study on a new wireless communications system based on cognitive radio technology Hiroshi Harada (NICT)

Contact Address and Latest Schedule Information
SR Technical Committee on Software Radio (SR)   [Latest Schedule]
Contact Address sr_-cieieice 
Announcement Latest information will be presented on the WEB site.
http://www.ieice.org/cs/sr/jpn/index-e.html


Last modified: 2005-04-11 10:11:33


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SR Schedule Page]   /  
 
 Go Top  Go Back   / Next SR Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan